Projects: CNCS-UEFISCDI

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2014
Number of items: 1.

2014

Volltext
Farkhi, Elza ; Donchev, Tzanko D. ; Baier, Robert:
Existence of Solutions for Nonconvex Differential Inclusions of Monotone Type.
In: Comptes Rendus de l'Académie Bulgare des Sciences. Vol. 67 (2014) Issue 3 . - pp. 323-330.
Review:

This list was generated on Sun Jun 23 04:09:44 2024 CEST.
[Top of page]
To include this list on the University's CMS, please refer to this help page.
Das ERef-Team hilft Ihnen selbstverständlich auch gerne bei der Ermittlung der korrekten URL weiter.